American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(91A25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Alexander J. Zaslavski. Turnpike Theory for Dynamic Zero-Sum Games. Contemporary Mathematics 619 (2014) 225-247.
Book volume table of contents
View Article: PDF

[2] David Carfì and Angela Ricciardello. An Algorithm for Dynamical Games with Fractal-Like Trajectories. Contemporary Mathematics 601 (2013) 95-112.
Book volume table of contents   
View Article: PDF

[3] Oren Mangoubi. Strategic Behavior in Multiple-Period Financial Markets. Contemporary Mathematics 568 (2012) 191-212.
Book volume table of contents
View Article: PDF

[4] E. N. Barron, R. Goebel and R. R. Jensen. Best response dynamics for continuous games. Proc. Amer. Math. Soc. 138 (2010) 1069-1083. MR 2566572.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia